RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Eurasian Math. J.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Eurasian Math. J., 2017, том 8, номер 1, страницы 34–49 (Mi emj246)  

Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces

A. Gogatishvilia, R. Mustafayevbc, T. Ünverc

a Institute of Mathematics, Academy of Sciences of the Czech Republic, Žitná 25, 115 67 Praha 1, Czech Republic
b Institute of Mathematics and Mechanics, Academy of Sciences of Azerbaijan, B. Vahabzade St. 9, Baku, AZ 1141, Azerbaijan
c Department of Mathematics, Faculty of Science and Arts, Kirikkale University, 71450 Yahsihan, Kirikkale, Turkey

Аннотация: In this paper embedding relations between weighted complementary local Morrey-type spaces $^cLM_{p\theta,\omega}(\mathbb{R}^n,v)$ and weighted local Morrey-type spaces $LM_{p\theta,\omega}(\mathbb{R}^n,v)$ are characterized. In particular, two-sided estimates of the optimal constant $c$ in the inequality
$$
( \int_0^\infty( \int_{B(0,t)} f(x)^{p_2}v_2(x) dx )^{\frac{q_2}{p_2}}u_2(t) dt )^{\frac1{q_2}} \leqslant c (\int_0^\infty(\int_{^cB(0,t)}f(x)^{p_1}v_1(x) dx)^{\frac{q_1}{p_1}}u_1(t) dt)^{\frac1{q_1}},\quad f\geqslant0
$$
are obtained, where $p_1$, $p_2$, $q_1$, $q_2\in(0,\infty)$, $p_2\leqslant q_2$ and $u_1$, $u_2$ and $v_1$, $v_2$ are weights on $(0,\infty)$ and $\mathbb{R}^n$, respectively. The proof is based on the combination of the duality techniques with estimates of optimal constants of the embedding relations between weighted local Morrey-type and complementary local Morrey-type spaces and weighted Lebesgue spaces, which allows to reduce the problem to using of the known Hardy-type inequalities.

Ключевые слова и фразы: local Morrey-type spaces, embeddings, iterated Hardy inequalities.

Финансовая поддержка Номер гранта
Grantová Agentura České Republiky P201-13-14743S
RVO 67985840
Национальный научный фонд имени Шота Руставели DI/9/5-100/13
The research of A. Gogatishvili was partially supported by the grant P201-13-14743S of the Grant Agency of the Czech Republic and RVO: 67985840 and by Shota Rustaveli National Science Foundation, grant no. DI/9/5-100/13 (Function spaces, weighted inequalities for integral operators and problems of summability of Fourier series).


Полный текст: PDF файл (443 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 46E30, 26D10
Поступила в редакцию: 06.12.2016
Язык публикации: английский

Образец цитирования: A. Gogatishvili, R. Mustafayev, T. Ünver, “Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces”, Eurasian Math. J., 8:1 (2017), 34–49

Цитирование в формате AMSBIB
\RBibitem{GogMusUnv17}
\by A.~Gogatishvili, R.~Mustafayev, T.~\"Unver
\paper Embedding relations between weighted complementary local Morrey-type spaces and weighted local Morrey-type spaces
\jour Eurasian Math. J.
\yr 2017
\vol 8
\issue 1
\pages 34--49
\mathnet{http://mi.mathnet.ru/emj246}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000411744800003}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/emj246
  • http://mi.mathnet.ru/rus/emj/v8/i1/p34

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Eurasian Mathematical Journal
    Просмотров:
    Эта страница:101
    Полный текст:32
    Литература:15

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019